# SDR P5CA9800494

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLYING PANEL WBL 197 CRACKED BY FITTING.  REMOVED AND REPLACED FLYING PANEL IAW 51-10-01 AND 51-30-02.
